I have clots in my arm near (but not exactly) at the site of an IV I got on May 21st. I contacted my Dr when the hardened/lumpy veins did not resolve after 4 weeks but she said nothing needed to be done and I did not even need to see her to have her look at it.
I do not know if it truly is superficial or deeper.
I used a flashlight in a darkened room to look at the clots and took a picture of them to moniter them myself and will just wait and see I guess.
A little history- I have had a heart attack due to small artery disease and the clot is from an IV that was administered while having a naso-feeding tube inserted as a trial to be able to take my cardiac medications. I have severe gastroparesis (paralyzed stomach) so the hope was/is that a feeding tube straight to my small intestine will allow me to take my medications again. That tube is out and I am awaiting permanent tube placement. This means I am unable to take any oral meds (including my cardiac meds and blood thinners) so I need to know if this really is something I can ignore.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.